Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The value of $\int_0^{\pi/2}{(\log 2\,\cos\varphi)^m \varphi^n d\varphi}$


Author: F. Morley
Journal: Bull. Amer. Math. Soc. 7 (1901), 390-392
This work is cited by: Bull. Amer. Math. Volume 45, Number 12, Part 1 (1939), 911-917
MathSciNet review: 1557821
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1901-00822-1